# SDR SWAA2017121318419

- Difficulty date: November 25, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1307
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE SKIN RIB CRACKED AT STA 133.15, LOWER AFT FASTENER.  R&R SKIN IAW DWG AND SRM.
